# SDR 2002FA0001005

- Difficulty date: August 13, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N119RB
- Make and model: Beech V35
- Aircraft serial: D8231
- Engine: Cont IO520BA
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Part time: 1,267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE IN ALTERNATOR CAUSED FAILURE OF CLUTCH ASSEMBLY.
